Metrics

From
Numerical Solution of Nonlinear Stochastic Differential Delay Equation with Markovian Switching by Chaozhu Hu and Shaobo Zhou Journal of Mathematical Sciences and Applications. 2016, 4(1), 20-28 doi:10.12691/jmsa-4-1-4
Views
9776
Html 9076
Abstract 700
14 April 2016 (publication date) through 30 January 2022 *
14.14 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5255
PDF1382
Epub947
XML1243
PPT646
Figures797
Tables240
Export: 2981
RIS937
BibTex1038
Endnote1006
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com